Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a convexity property of the range of a maximal monotone operator


Author: Jean-Pierre Gossez
Journal: Proc. Amer. Math. Soc. 55 (1976), 359-360
MathSciNet review: 0397485
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: An example is given which shows that the closure of the range of a maximal monotone operator from a (nonreflexive) Banach space into its dual is not necessarily convex.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0397485-2
Keywords: Nonreflexive Banach space, maximal monotone operator, convex set, bidual space
Article copyright: © Copyright 1976 American Mathematical Society